MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; GENIOPLASTY GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; GENIOPLASTY GUIDE
Catalog Number VSPO-309
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a maxillofacial procedure utilizing vsp system surgical guides, a complication during the genioplasty resulted in additional holes being drilled to accomodate the titanium plate.

Brand Name
VSP SYSTEMS
Common Device Name
GENIOPLASTY GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire st
littleton, CO 80127
MDR Report Key23555998
Report Number1724955-2025-00010
Device Sequence Number18675226
Product Code DZJ
UDI-Device Identifier00816847020657
UDI-Public(01)00816847020657(10)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSPO-309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown